Publications 2023

Agostini, D. ; Fevola, C. ; Mandelshtam, Y. and B. Sturmfels: KP solitons from tropical limits
In: Journal of symbolic computation, 114 (2023), p. 282-301
DOI: 10.1016/j.jsc.2022.04.009 ARXIV: https://arxiv.org/abs/2101.10392 CODE: https://mathrepo.mis.mpg.de/KPSolitonsFromTropicalLimits
Repository Open Access

Ait El Manssour, R. and A.-L. Sattelberger: Combinatorial differential algebra of \(x^p\)
In: Journal of symbolic computation, 114 (2023), p. 193-208
DOI: 10.1016/j.jsc.2022.04.010 ARXIV: https://arxiv.org/abs/2102.03182
Repository Open Access

Brandenburg, M.-C. ; Elia, S. and L. Zhang: Multivariate volume, Ehrhart, and \(h*\)-polynomials of polytropes
In: Journal of symbolic computation, 114 (2023), p. 209-230
DOI: 10.1016/j.jsc.2022.04.011 ARXIV: https://arxiv.org/abs/2006.01920
Repository Open Access

14.08.2022, 04:21